# SDR DXTA2011022204474

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N719QS
- Make and model: Gulstm 200
- Aircraft serial: 162
- Aircraft time: 2,869 hours, 1,814 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Part number: 3507651
- Condition: Burned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

WHILE TROUBLESHOOTING FLIGHT PHONE FOUND LAV PLUG 548 P2 SHOWING SIGNS OF DISCOLORATION AND OVERHEAT.  CAPPED AND STOWED WIRES FOR PLUG 548 P2 IAW WDM 20-00-00 COLLARED CB'S LAV WATER HEATER, RIBBON HEATER, WATER SYS CONT, TOILET CB.  VERIFIED NO POWER AT PLUGS 548 P2 & J2.   INSTALLED NEW CONNECTOR.    REMOVED COLLAR'S FROM LAV WATER HEATER, RIBBON HEATER, WATER SYS CONT, AND TOILET CIRCUIT BREAKERS.  SYS OPS CHECKED GOOD.  WORK DONE IAW DWG GA216960010, REV A.
